# SDR SIMA200719419

- Difficulty date: July 5, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- Aircraft time: 15,889 hours, 14,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 13500438003
- Condition: Corroded
- Location: Zone 100
- Part time: 15,889 hours, 14,307 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD SEAT TRACK CORRODED BETWEEN FRAMES 23 TO 36.  REMOVED AND REPLACED SEAT TRACK IAW EMB AMM 53-01-06.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
